# SDR CA070801002

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 7,197 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 3088510101
- Part serial: 2207
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE LOADING THE AFT BAGGAGE PIT, A BURNING ELECTRICAL ODOR AND SMOKE WERE NOTICED AND TRACED TO THE LIVE-TV ELECTRICAL RACK COMPONENT WIRELESS AIRCRAFT UNIT.  POWER WAS REMOVED FROM THE AIRCRAFT AND THE WIRELESS AIRCRAFT UNIT WAS REMOVED.  THIS COMPONENT WILL BE RETURNED TO THE MFG AND A COMPLETE TEARDOWN REPORT WILL BE REQUESTED. THIS SDR WILL BE UPDATED ONCE THAT INFORMATION IS AVAILABLE.   (TC NR 20070801002)
